# SDR AALA202301129989

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,821 hours, 35,307 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED TOXIC FUMES DURING ALL PHASES OF FLIGHT.  MAINTENANCE FOUND THE APU LOW OIL LEVEL SWITCH LEAKING OIL AND REPLACED THE PACKING ON THE SWITCH PER AMM 49-93-16. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
